# SDR 04243425

- Difficulty date: August 30, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N425FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3189
- Engine: Pwa PW306B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: B
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING SMELL ON TAKEOFF.  DURING BORESCOPE INSPECTION OF RT ENGINE 1ST STAGE HPT BLADE, MX FOUND LEADING EDGE COATING LOOSE.  ENGINE IS BEING CHANGED, WAS BAD FROM STOCK.
